# SDR AALA201704249022

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 72,899 hours, 25,805 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 579601
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  PHX-HNL FLIGHT RETURNED TO PHX ACCOUNT NR 2 ENGINE FIRE LOOP INDICATION.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 2 ENGINE OVERHEAT DETECTOR ASSEMBLY IAW AMM 26-11-00.  OPERATIONAL CHECK GOOD.
